# SDR F3LA2020100700043

- Difficulty date: October 1, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N230FR
- Make and model: Airbus A320-214
- Aircraft serial: 06773
- Aircraft time: 18,789 hours, 7,773 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P6319
- Condition: Leaking
- Part time: 8,317 hours, 10,797 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

REMOVE AND REPLACE APU TO ADDRESS FUME EVENT, IAW A320 AMM 49-00-00-710-010-A, OPS CHECK IS GOOD.  ITEM 1: AFTER T/O NOTICED A STRONG DIRTY SOCK/METALIC/MUSTY FUME SMELL IN COCKPIT, PERFORMED ELIMINATION OF ODOR PROCEDURE AND ODOR CEASED WHEN PACK 1 TURNED OFF.  CONTINUED WITH PACK 1 OFF TO DESTINATION.  CORRECTIVE ACTION: DEFERRED PER MEL 21-52-01F C/N 1165142 DD 10/11/2020 PER MCC TJH 428704.  MX ACTIONS C/W PLACARDS INSTALLED.  PERFORMED DECONTAMINATION OF ECS SYSTEM, NO ODOR NOTED AT THIS TIME, REF PEMCO NR 102040002.  MEL REMOVED.
